# SDR COMA0160436

- Difficulty date: July 3, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N958CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7111
- Aircraft time: 12,872 hours, 12,057 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 852D10011
- Part serial: 642AB
- Condition: Binding
- Part time: 8,561 hours, 8,501 cycles
- Stage of operation: AP
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED AT 42 DEGREES.REPLACED THE RIGHT HAND #1 FLAP ACTUATOR.
